Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Estimates for some computational techniques in linear algebra

Author: Shmuel Kaniel
Journal: Math. Comp. 20 (1966), 369-378
MSC: Primary 65.35
MathSciNet review: 0234618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society